Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at May 16, 2009, 4:23 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2009, 4:23 AM CDT (09:23 UTC)
- Expired
- May 16, 2009, 7:59 PM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
183 WHUS73 KGRB 160923 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CDT SAT MAY 16 2009 ...FREQUENT GALE FORCE GUSTS EXPECTED TODAY AND EARLY TONIGHT... .COLDER AIR WILL POUR INTO THE AREA ON STRONG NORTHWEST WINDS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. LMZ521-522-541>543-161730- /O.UPG.KGRB.SC.Y.0033.000000T0000Z-090517T0200Z/ /O.NEW.KGRB.GL.W.0008.090516T0923Z-090517T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 423 AM CDT SAT MAY 16 2009 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHWEST WINDS EARLY THIS MORNING WILL TURN NORTHWEST BY DAYBREAK...AND QUICKLY INCREASE TO 30 KNOTS. FREQUENT GALE FORCE GUSTS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS/RE
3 follow-up statements
680 WHUS73 KGRB 161526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CDT SAT MAY 16 2009 ...FREQUENT GALE FORCE GUSTS EXPECTED THROUGH EARLY TONIGHT... .COLDER AIR WILL POUR INTO THE AREA ON STRONG NORTHWEST WINDS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. LMZ521-522-541>543-162330- /O.CON.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1026 AM CDT SAT MAY 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTHWEST WIND TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
406 WHUS73 KGRB 162043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT SAT MAY 16 2009 ...FREQUENT GALE FORCE GUSTS EXPECTED THROUGH EARLY TONIGHT... .COLDER AIR WILL CONTINUE TO POUR INTO THE AREA ON STRONG NORTHWEST WINDS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH EARLY TONIGHT. LMZ521-522-541>543-170300- /O.CON.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CDT SAT MAY 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTHWEST WIND TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THROUGH EARLY TONIGHT...BEFORE SLOWLY DIMINISHING TO 20 TO 25 KTS LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
804 WHUS73 KGRB 170059 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 759 PM CDT SAT MAY 16 2009 ...WINDS SLOWLY SUBSIDING... .LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE AREA OVERNIGHT. WINDS WILL CONTINUE TO SLOWLY SUBSIDE...AND FALL BELOW SMALL CRAFT ADVISORY CRITERIA LATE TONIGHT. LMZ521-541-170900- /O.CAN.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/ /O.NEW.KGRB.SC.Y.0034.090517T0059Z-090517T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 759 PM CDT SAT MAY 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. THE GALE WARNING HAS BEEN CANCELED. NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-170500- /O.CAN.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/ /O.NEW.KGRB.SC.Y.0034.090517T0059Z-090517T0500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 759 PM CDT SAT MAY 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. THE GALE WARNING HAS BEEN CANCELED. NORTHWEST WINDS TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at May 16, 3:39 AM CDT, 44 minutes earlier.
Area forecast discussion, May 16, 3:39 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT SAT MAY 16 2009 .SYNOPSIS...NEGATIVE HEIGHT ANOMALY WL PERSIST ACRS CENTRAL CANADA...KEEPING A SEASONABLY STG BAND OF WESTERLIES ACRS SRN CANADA AND THE NRN UNITED STATES. LNGWV TROF POSN WAS IN THE PROCESS OF SHIFTG INTO ERN NOAM...WITH RIDGE NR THE WEST COAST. PATTERN INITIALLY HAD MODEST AMPLITUDE. IT WL SLOWLY LOSE AMPLITUDE DURING THE FIRST PART OF THE FCST PERIOD...BUT WITH TROF REMAINING IN THE E AND RIDGE IN THE W. PATTERN WL BECOME PROGRESSIVE DURING THE SECOND HALF OF THE FCST PERIOD...WITH SHRTWV AND ASSOC SFC SYSTEM CROSSING SRN CANADA DURING THE LATTER PART OF THE UPCOMING WORK WEEK. TEMPS ARE HEADED FOR WELL BLO NORMAL LEVELS AS STG CAA FLOODS SWD BEHIND SFC SYSTEM EXITING THE RGN. TEMPS WL LIKELY GET INTO A ROLLERCOASTER PATTERN NEXT WK AS SFC FRONT MOVES BACK AND FORTH ACRS THE AREA. PROSPECTS FOR PCPN NOT REAL CLR. THERE WL BE CHCS WHENEVER THE FRONT IS IN THE AREA ...BUT FAST WLY NATURE OF THE UPR FLOW MAY SOMEWHAT LIMIT THE MOISTURE THAT/S AVBL NEAR THE FRONT. && .SHORT TERM...TDA/TNGT/SUN. LOTS OF DETAILS TO SORT OUT. FIRST IS THE WIND TDA. STG PRESSURE GRADIENT...CAA...AND LOW-LEVEL SUBSIDENCE SHOULD LEAD TO A WINDY DAY. EXPECT TO FLIRT WITH WIND ADVISORY CRITERIA...BUT SITN NOT CLEAR-CUT ENOUGH TO GO WITH AN ADVISORY AT THIS POINT. FAIRLY SOLID SC DECK TO THE WEST...BUT THAT SHOULD BREAK UP SOME DUE TO STG SUBSIDENCE. ON THE OTHER HAND...INCOMING AIR MASS IS QUITE COLD...SO SHOULD GET DAYTIME CONVECTIVE CLOUDINESS. SECONDARY SHRTWV BRUSHING THE N COULD LEAD TO SOME SHOWERS THROUGH MID-DAY. IT WILL EVEN BE COLD ENOUGH THIS MORNING TO GET SOME SNOW MIXED IN ACRS THE FAR N. SECOND MAIN ISSUE IS FROST/FREEZE HEADLINE FOR TNGT. COLD AIR WILL BE AT LEAST SOMEWHAT OFFSET BY WINDS STAYING UP MOST OF THE NGT. BUT RIDGE WL GET CLOSE ENOUGH LATE TO ALLOW TEMPS IN THE WEST TO DROP OFF. CONFIDENCE IN GETTING FZG TEMPS HIGH ENOUGH TO UPGRADE ALL OF THE WATCH PLUS WAUSHARA AND WAUPACA TO FREEZE WARNINGS. QUESTION IS E-C WI...WHERE WIND MAY NEVER DIE OFF. THOUGHT ABOUT POSTING A FROST ADVISORY...BUT NOT SURE WE/D GET FROST WITH THE WIND. BETTER APPROACH SEEMED TO BE TO POST A WATCH FOR ALL REMAINING COUNTIES BUT DOOR...TO ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA AND HOW MUCH WINDS WL DROP OFF LATE TNGT. BOTTOM LINE IS TO GET GARDENERS TO PROTECT THEIR PLANTS...AND THINK WATCH HEADLINE WL DO THAT. SUN LOOKS LIKE A MUCH NICER DAY. NEW ECMWF ACTUALLY SPIT OUT A LITTLE PCPN. LOOKING AT SOUNDINGS...THAT MUST BE COMING OUT OF VERY HIGH BASED CU. DID NOT ADD ANY PCPN...BUT WENT A BIT CLOUDIER DURING THE MID-DAY/AFTN...AND ADDED SOME TIMING TO SKYCON GRIDS TO TRY AND SHOW DIURNAL CONVECTIVE CLOUDINESS FORMING. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY HIGH PRESSURE WILL SLIDE EAST INTO THE EASTERN GREAT LAKES REGION SUNDAY NIGHT. RETURN FLOW SETS UP WITH MOST MODELS DEPICTING MID LEVEL BAND OF CLOUDINESS THAT SHOULD MOVE ACROSS THE REGION SOMETIME SUNDAY NIGHT. MODELS DIFFER ON HOW QUICK THIS MID DECK WILL MOVE ACROSS THE REGION. PAST EXPERIENCE ALSO SUGGEST THAT THEY MAY BE TOO SLOW AS WELL. WILL HAVE BECOMING MOSTLY CLOUDY WORDING TO HANDLE THIS SCENARIO. COLD FRONT WILL APPROACH WISCONSIN FROM THE NORTHWEST ON MONDAY AND SHOULD BE NEAR IRON MOUNTAIN TO MINNEAPOLIS LINE BY 00Z TUESDAY. FAIRLY DECENT PRESSURE GRADIENT NOTED ON THE MODELS... THEREFORE EXPECT WINDY CONDITIONS TO DEVELOP WITH SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BASED ON THE MODEL RUNS TONIGHT. THE COLD FRONT WILL THEN SLIDE ACROSS THE AREA MONDAY NIGHT... BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA. MODELS SHOW LITTLE CAPE AND WE ARE NOT IN THE FAVORED REGION OF THE JET TO SUPPORT SEVERE THUNDERSTORMS. MID LEVEL LAPSE RATES ARE AROUND 6.5 C/KM TO SUPPORT THUNDERSTORM ACTIVITY. CONTINUED TO KEEP A SMALL CHANCE OF SHOWERS ON TUESDAY OVER THE SOUTH. IT IS POSSIBLE A FEW SHOWERS COULD LINGER PAST 12Z TUESDAY. MODELS DIVERGE ON HOW SOUTH THE FRONT WILL GET ON TUESDAY AND TUESDAY NIGHT WHICH LEADS TO THE QUESTION OF PRECIPITATION CHANCES. HAVE TRENDED TOWARD THE GFS FOR PRECIPITATION CHANCES ON TUESDAY NIGHT. THE 00Z ECMWF TONIGHT WOULD SUGGEST WE WOULD NEED HIGH RAIN CHANCES AND CHANCES FOR RAIN MUCH FURTHER NORTH. THE ECMWF HAS PUSHED THE NORTHWARD ADVANCE OF THE WARM FRONT UP TO 12 HOURS QUICKER THAN THE GFS. DESPITE THE DIFFERENCES...INCLUDED A 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. TEMPERATURES WILL BE TRICKY DEPENDING ON WHERE WARM FRONT SETS UP. GFS WOULD SUGGEST COOLER CONDITIONS WHILE THE ECMWF INDICATED OUR SOUTHWEST PORTION OF THE FORECAST AREA COULD GET INTO THE WARM SECTOR . THE WARM FRONT IS EXPECTED TO MOVE NORTH OF THE AREA BY THURSDAY MORNING WITH THE FORECAST AREA EXPECTED TO BE IN THE WARM SECTOR DURING THE MORNING HOURS. COLD FRONT WILL GRADUALLY PUSH THROUGH THE REGION DURING THE DAY. LATER SHIFTS WILL NEED TO MONITOR FOR THE POTENTIAL FOR SEVERE WEATHER. COOLER WEATHER WILL RETURN FOR FRIDAY. && .AVIATION...EXPECT RAPIDLY IMPROVING CONDITIONS TDA...AND VFR CONDITIONS TNGT. && .MARINE...BUFKIT MOMENTUM TRANSFER TOOL SUGGESTS WE WL GET GALE FORCE GUSTS. MAX IS ACTUALLY LATE TDA/EARLY TNGT. WL UPGRADE SC.Y TO GL.W AND EXTEND A LITTLE LONGER INTO THE NGT. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING TONIGHT WIZ005-010>013-018>021-030-031-035>037-045-073-074- FREEZE WATCH TONIGHT WIZ038>040-048>050- && SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 15, 9:39 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 939 PM CDT FRI MAY 15 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 939 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIDESPREAD FROST IS EXPECTED ACROSS THE AREA SATURDAY NIGHT...WITH THE POSSIBLE EXCEPTION OF AREAS CLOSE TO LAKE MICHIGAN. FREEZING TEMPERATURES ARE LIKELY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-161100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 939 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF GREEN BAY AND NORTHWEST LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF FOG ARE EXPECTED THIS EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TO DEVELOP QUICKLY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY. SOME GUSTS TO NEAR GALE FORCE ARE POSSIBLE IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. THUNDERSTORMS ARE POSSIBLE NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:11 AM CDT | Freeze Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 11 hr |
| May 16, 4:11 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more | 27 hr |
| May 16, 2:54 PM CDT | Frost Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.